# SDR 98ZZZX1934

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495061
- Condition: Defective
- Location: Nose Section
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K, O

## Discrepancy

DTW - FLT 1932 - DURING TAKEOFF DFW, FLIGHT CREW NOTED ACRID SMELL AND HAZE IN CABIN.  CREW TURNED OFF RECIRCULATING FAN AND INCREASED TEMPERTURE, HAZE, AND SMELL DISSIPATED.  AIRCRAFT COTNINUED TO DTW WITH NO FURTHER SMELL NOTED UNTIL DESCENT WHEN SMELL RETURNED.  AIRCRAFT LANDED DTW WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TAKEN OUT OF SERVICE AND MAINTENANCE REPLACED BOTH AIR CYCLE MACHINES AND ACCOMPLISHED BURN-OUT PER MM PROCEDURES.  SYSTEM GROUND AND LEAK CHECKED, NORMAL OPERATION.  REF:  OPER CONTROL NR AALA980790.
